# SDR 98ZZZM421

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Connector
- Part number: 7700P4
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 204 - PID-MIA - PILOT REPORTED NR 1 T5 GAUGE HAD IMPROPER INDICATION, 100-200 DEGREE TOO LOW.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR FERRY FLIGHT TO FLL MAINTENANCE.  INSPECTION FOUND LOOSE WIRE ON CANNON PLUG ON T5 LINE IN WING ROOT.  REPLACED PIN AND SECURED WIRE.  RAN ENGINE AND FOUND T5 OPERATED NORMAL IAW MM.  AIRCRAFT RETURNED TO SERVICE. (M)
